# SDR REXA2019082601361

- Difficulty date: August 26, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341707
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE: DURING REMOVAL OF FLOORBEAM STA FS=280 WAS FOUND CORROSION ON BULKHEAD WEB BTW RBL 12 IN REF. NRC 373
SUMMARY OF NRC 00446: CORROSION LEVEL 2; BULKHEAD WEB BTW RBL 12 OF FLOORBEAM STA FS=280 WAS REPLACED PER SRM 53-11-10-201-003-A01 PAR 4D FIG 53-11-10-991-805.
